# SDR ASAA2019030628504

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,245 hours, 4,688 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2 HRS INTO FLIGHT CAPT OUTBD DISPLAY "CWS R" WITH REVENT TO "MCP SPD" AND "ALT HOLD." CAPT INBD DU "VTK " THEN FMC GO TO "MENU" PAGE - BOTH FMC'S THEN TRACK DISPLAY DISAPPEARS ON CAPT THEN F/O SIDE QRH FMC FAIL LEADS TO "FMC BOTH ON 2" SWITCHED BACK TO NORMAL REOCCURS A SECOND TIME. GROUNDED - YES. PEFORMED FIM 34-61 TASK 836 AND BOTH FMCS OPS CK NORMAL DUAL OPS RESTORED GROUND FUNCTIONAL CK GOOD.
